Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 421, NWS Norman, OK

May 30, 2013Atoka County, Bryan County, Johnston County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2013, 7:52 AM CDT for Atoka County, Bryan County, Johnston County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 7:52 AM CDT (12:52 UTC)
Expired
May 30, 2013, 8:30 AM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK, Johnston County, OK

The radar

The Norman radar (KTLX), 161 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:55 AM CDTHAIL 11 N Silo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
703 m²/s²
Significant tornado parameter
4.2
Supercell composite
22.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS54 KOUN 301252
SVROUN
OKC005-013-069-301330-
/O.NEW.KOUN.SV.W.0421.130530T1252Z-130530T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
752 AM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 830 AM CDT

* AT 749 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM LOCATED NEAR SILO...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  ATOKA...CADDO...TUSHKA...SILO...CANEY...KENEFIC...ARMSTRONG...
  MEAD...NIDA AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&

LAT...LON 3415 9596 3414 9596 3397 9657 3405 9657
      3405 9656 3407 9655 3409 9657 3413 9657
      3446 9606 3416 9595
TIME...MOT...LOC 1252Z 241DEG 34KT 3408 9652 

$$
..SPEG.
1 follow-up statement
254 
WWUS54 KOUN 301330
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT THU MAY 30 2013

OKC005-013-069-301339-
/O.EXP.KOUN.SV.W.0421.000000T0000Z-130530T1330Z/
BRYAN OK-ATOKA OK-JOHNSTON OK-
830 AM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRYAN...WESTERN ATOKA
AND SOUTHEASTERN JOHNSTON COUNTIES WILL EXPIRE AT 830 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER...HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3415 9596 3414 9596 3397 9657 3405 9657
      3405 9656 3407 9655 3409 9657 3413 9657
      3446 9606 3416 9595
TIME...MOT...LOC 1329Z 241DEG 34KT 3408 9652 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:34 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 30, 6:34 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
634 AM CDT THU MAY 30 2013

.AVIATION...
ANOTHER MORNING OF MVFR CIGS IN STRATUS... BUT SOME CLEARING IS
WORKING IN FROM THE EAST A LITTLE EARLIER TODAY. EXPECT SCATTERED
SHOWERS AND THUNDERSTORMS AGAIN TODAY. THE PROBABILITIES ARE ONLY
HIGH ENOUGH TO INCLUDE A PROB30 AT KPNC... BUT DEFINITELY NOT OUT
OF THE QUESTION ELSEWHERE /ESPECIALLY KOKC AND KOUN/. STRONG TO
SEVERE STORMS ARE LIKELY WITH THE SCATTERED STORMS THAT DO
DEVELOP.

&&

.PREV DISCUSSION... /ISSUED 443 AM CDT THU MAY 30 2013/

DISCUSSION...
PRIMARY AREA OF CONVECTION HAS EXITED THE FORECAST AREA. COMPLEX
OVER KANSAS MAY APPROACH THE OKLAHOMA BORDER... BUT MOST STORM-
SCALE MODEL SIGNAL IS FOR THIS TO REMAIN PRIMARILY NORTH OF THE
BORDER. WILL WATCH TRENDS WITH THIS AS WELL AS THE ACCAS MID-LEVEL
RADAR ECHOES THAT HAVE BEEN DEVELOPING OVER EASTERN NEW MEXICO AND
THE TEXAS SOUTH PLAINS. AT THE MOMENT... DO NOT EXPECT TOO MUCH
FROM EITHER OF THESE THIS MORNING IN THE CWA.

ONE UPPER WAVE WILL PASS BY THE AREA THIS MORNING AND EARLY
AFTERNOON LEAVING A SUBSIDENT AREA EARLY THIS AFTERNOON. WILL HAVE
MORE NEUTRAL SUPPORT BY LATER THIS AFTERNOON FOR MAX DIURNAL
HEATING AND CONVERGENCE ALONG THE DRYLINE. WITH LESS UPPER LEVEL
SUPPORT COMPARED TO YESTERDAY... DO NOT EXPECT THUNDERSTORMS TO BE
AS WIDESPREAD. BUT THERE IS A CONSISTENT MODEL SIGNAL OF ISOLATED
TO WIDELY SCATTERED THUNDERSTORMS LATER THIS AFTERNOON WITH THE
HIGHEST CHANCES NEAR/AHEAD OF THE DRYLINE IN NORTH CENTRAL AND
CENTRAL OKLAHOMA... ALTHOUGH MAY SEE DEVELOPMENT FARTHER SOUTH
ALONG THE DRYLINE AS WELL. INSTABILITY AND SHEAR WILL SUPPORT
SUPERCELLS AND SEVERE WEATHER.

TOMORROW... ANOTHER MID-LEVEL WAVE APPROACHES AND A COLD FRONT
MOVES INTO THE AREA TO PROVIDE ANOTHER FOCUS FOR STORM
DEVELOPMENT. SEVERE WEATHER WILL BE POSSIBLE AGAIN TOMORROW. FRONT
CONTINUES TO SLOWLY SLIDE SOUTH FRIDAY NIGHT AND SATURDAY... SO
STORM CHANCE ON SATURDAY WILL BE CONFINED TO THE SOUTH NEAR AND
AHEAD OF THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  84  71  85  67 /  20  20  30  40
HOBART OK         91  69  96  66 /  20  10  20  10
WICHITA FALLS TX  91  71  96  72 /  20  10  10  10
GAGE OK           90  58  89  56 /  10  10  20  20
PONCA CITY OK     83  70  84  65 /  30  30  40  60
DURANT OK         83  71  90  71 /  20  20  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 30, 5:00 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT THU MAY 30 2013

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA
AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM CHEROKEE... TO
WEATHERFORD... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF TENNIS BALLS... WIND GUSTS OF 70 MPH...HEAVY RAINFALL AND
TORNADOES.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
THROUGH 10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND EVENING.

DISCUSSION...
A DRYLINE... LOCATED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
THIS MORNING... WILL MOVE EAST AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE PLAINS TODAY. THE DRYLINE IS FORECAST TO BE LOCATED FROM
NORTH CENTRAL INTO SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS BY
EARLY THIS AFTERNOON.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE DRYLINE DURING THE EARLY TO MID AFTERNOON HOURS. INSTABILITY
AND WIND FIELDS WILL BE FAVORABLE FOR THE STORMS THAT DO DEVELOP TO
BECOME SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING STRAIGHT-LINE WINDS AND EVEN TORNADOES ACROSS THE SLIGHT
RISK AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING HOURS. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE THUNDERSTORMS
FRIDAY.

STORM CHANCES WILL CONTINUE SATURDAY AND SATURDAY NIGHT ACROSS
MAINLY SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...THEN RETURN
TO PARTS OF THE AREA MONDAY AND TUESDAY.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY INTO SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
NOON TODAY.

30

In the hours before

Special weather statement, May 30, 6:58 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
658 AM CDT THU MAY 30 2013

OKZ043-047-301230-
JOHNSTON OK-COAL OK-
658 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSTON AND CENTRAL
COAL COUNTIES UNTIL 730 AM CDT...

AT 655 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BROMIDE...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3441 9634 3442 9641 3438 9641 3432 9654
      3444 9662 3475 9614 3453 9610
TIME...MOT...LOC 1155Z 236DEG 40KT 3441 9649

30
Special weather statement, May 30, 7:47 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 AM CDT THU MAY 30 2013

OKZ047-048-051-052-301315-
MARSHALL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
747 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHERN
BRYAN...SOUTHEASTERN JOHNSTON AND SOUTHWESTERN ATOKA COUNTIES UNTIL
815 AM CDT...

AT 745 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE CITY...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3406 9613 3395 9663 3407 9667 3431 9627
TIME...MOT...LOC 1245Z 245DEG 30KT 3404 9659

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita3 hr
May 29, 7:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more52 min
May 29, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more63 min
May 29, 7:19 PM CDTSpecial Weather StatementOUNLove41 min
May 29, 7:48 PM CDTSpecial Weather StatementOUNLincoln, Payne27 min
May 29, 7:54 PM CDTTornado WarningOUNBeckham, Greer, Washita36 min
May 29, 7:55 PM CDTSpecial Weather StatementOUNJohnston, Murray50 min
May 29, 8:00 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc60 min
May 29, 8:02 PM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes58 min
May 29, 8:12 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 29, 8:47 PM CDTSpecial Weather StatementOUNCarter, Love43 min
May 29, 9:02 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray58 min
May 29, 9:04 PM CDTSpecial Weather StatementOUNHughes, Pontotoc56 min
May 29, 9:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita72 min
May 29, 9:39 PM CDTSpecial Weather StatementOUNHughes36 min
May 29, 9:45 PM CDTSpecial Weather StatementOUNBlaine, Garfield60 min
May 29, 9:55 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray50 min
May 29, 10:41 PM CDTSpecial Weather StatementOUNJohnston49 min
May 29, 10:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more46 min
May 29, 10:49 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
May 29, 11:27 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 29, 11:28 PM CDTAreal Flood AdvisoryOUNNoble2 hr
May 29, 11:30 PM CDTSpecial Weather StatementOUNCanadian, Logan, Noble, Payne60 min
May 29, 11:34 PM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 29, 11:39 PM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston66 min
May 30, 12:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne62 min
May 30, 12:42 AM CDTSpecial Weather StatementOUNCoal, Hughes63 min
May 30, 1:41 AM CDTSpecial Weather StatementOUNKay, Noble, Payne64 min
May 30, 6:58 AM CDTSpecial Weather StatementOUNCoal32 min
May 30, 7:47 AM CDTSpecial Weather StatementOUNBryan28 min
May 30, 8:32 AM CDTSpecial Weather StatementOUNAtoka28 min
May 30, 8:52 AM CDTSpecial Weather StatementOUNWoods23 min
May 30, 11:55 AM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:25 PM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:30 PM CDTFlash Flood WatchOUNCanadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more43 hr
May 30, 12:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 30, 12:36 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 30, 12:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie61 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
May 30, 1:04 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 30, 1:09 PM CDTSpecial Weather StatementOUNNoble36 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 30, 1:17 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie28 min
May 30, 1:20 PM CDTSevere Thunderstorm WarningOUNNoble10 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
May 30, 1:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne43 min
May 30, 1:35 PM CDTTornado WarningOUNKingfisher, Logan40 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 30, 2:13 PM CDTTornado WarningOUNLincoln, Logan, Payne47 min
May 30, 2:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 30, 2:25 PM CDTSpecial Weather StatementOUNComanche35 min
May 30, 2:39 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 30, 2:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 30, 2:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche48 min
May 30, 2:57 PM CDTTornado WarningOUNLincoln, Payne63 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
May 30, 3:16 PM CDTSpecial Weather StatementOUNKingfisher44 min
May 30, 3:18 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min
May 30, 3:43 PM CDTFlash Flood WarningOUNPayne4 hr
May 30, 3:47 PM CDTSpecial Weather StatementOUNCotton28 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne41 min
May 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens67 min
May 30, 4:16 PM CDTSpecial Weather StatementOUNCotton59 min
May 30, 4:22 PM CDTSevere Thunderstorm WarningOUNComanche38 min
May 30, 4:30 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie30 min
May 30, 4:36 PM CDTTornado WarningOUNGarvin, Grady, Stephens54 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie50 min
May 30, 4:41 PM CDTSpecial Weather StatementOUNJefferson34 min
May 30, 4:48 PM CDTSpecial Weather StatementOUNCleveland27 min
May 30, 4:50 PM CDTSpecial Weather StatementOUNLogan40 min
May 30, 4:54 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
May 30, 4:59 PM CDTTornado WarningOUNGarvin, Grady, Stephens31 min
May 30, 5:09 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 30, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens60 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 30, 5:22 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.